Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1.Head over to this page: https://messageboards.webmd.com/health-conditions/f/mental-health/

    2.Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at [email protected]

    More eating and less vitamin and mineral
    avatar
    An_264178 posted:
    More eating and less vitamin and mineral consuming can cause your skin to loose. I hav tried taking multivitamin and multi mineral tablets gives gud result. Still hav some depressed mind hav problem while working half of the way loose my tendency of work and leave it half. Any king of exercise or anything that can help me please share
     
    avatar
    determinedone61 responded:
    Thank you....it is tough with an eating disorder....


    Helpful Tips

    may be anorexic again
    I'm on a diet plateau.. I lost only 12 pounds this year as opposed to 70 pounds 3 years ago. I gained back about 30 of the 70 pounds. I ... More
    Was this Helpful?
    0 of 0 found this helpful

    Helpful Resources

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.